# SDR 08FDEA00847

- Difficulty date: March 10, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2901115300000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 147BF UPPER LAYERS ARE DETERIORATED IN NUMEROUS PLACES.  FABRICATED NEW FLOOR PANEL 147 BF;  POTTED EDGES;  COMPLETED CURE & SANDED EDGE POTTING. INSTALLED INSERTS & APPLIED NON-SKID IAW SRZ 25-005;  REV F.
